Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Palpitation and frequent urination. Done blood and urine test. Prescribed Omeprazole. History of acidity. Should I take Cipro?

doctor, i took t. augmentin 1gm after my tooth extraction, after 1 week i sufferred from cough, and the doctor said i hve bronchitis so he gave me T. cefuroxime 500mg bd for 1 wk..along with that i took t.ventol 2mg od..and 4mg hs for 3 days....then after 1 week...that is 3 days back i got palpitation and frequency of micturition..and motion...(not loose stool)...(no blood also in the stool)...wbc and urine re..done wbc..14.9glL...esr 20mm|hr.....urine...rbc...0-2..,pus cells 10-12...epith.cells 8-10....and he advised T.ciprofoxacin 500mg bd....for 5 days...i took it for 2 days ..but i am having palpitations.....already am hvng the history of dr.gave me cap.omeprazole 20 mg bd.....but still i can t tolerate food...having nausea...and feels like to pass motion also.....can u help me i have to take cipro any more..? m drinking plenty of water..and taking vit.c also...can u suggest how i can get rid from ds palpitatios....!!
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through your history you had a simple tooth extraction and for which you took Augmentin,then cough and breathing problem diagnosed as Bronchitis,which could be post viral or do you smoke as bronchitis is very common in smokers.
Your frquency of motion and micturation could be because of drugs you took for so many days and Ventol A Beta 2 agonist drugs cause tachycardia /Palpitation.
You are still taking Ciprofloxacin antibiotic and Papitation is still there, You should get a ECG to see what is rate and rhythm and if not needed avoid ventol and if you smoke please stop it completely.
Sometimes even simple antibiotic like cipro cause rhythm disturbances by causing QT prolongation.
If every thing is fine stop all drugs in consultation with your treating doctor and you will be fine.
Again if you smoke please stop.
Good Luck to you .

Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor